Alert archive / Montana / Tornado Warnings in 2005
Tornado Warning 9, NWS Glasgow, MT
NWS Glasgow, MT issued this tornado warning at Jun 25, 2005, 2:07 PM MDT for Phillips County, Montana. It was in force for 53 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2005, 2:07 PM MDT (20:07 UTC)
- Expired
- Jun 25, 2005, 3:00 PM MDT
- In force
- 53 min
- Issued by
- NWS Glasgow, MT
- Area
- Counties, with a storm outline in the text
County Phillips County, MT
The radar
The Glasgow radar (KGGW), 100 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:40 PM MDT | HAIL 0.75 | 10 Sw Wagner, MT | |
| Jun 25, 2:45 PM MDT | TSTM WND GST 60 | 7 W Malta, MT | |
| Jun 25, 2:45 PM MDT | HAIL 0.75 | 7 W Malta, MT | |
| Jun 25, 2:55 PM MDT | FUNNEL CLOUD | Malta, MT | ALSO PEA SIZE HAIL...HEAVY RAIN...40 MPH WINDS |
| Jun 25, 3:07 PM MDT | HAIL 3 | 10 E Malta, MT | SIGNIFICANT CAR DAMAGE...BACK WINDOW SMASHED OUT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:45 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KGGW 252007 TORGGW MTC071-252100- /O.NEW.KGGW.TO.W.0009.050625T2007Z-050625T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GLASGOW MT 207 PM MDT SAT JUN 25 2005 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * TORNADO WARNING FOR... CENTRAL PHILLIPS COUNTY IN NORTHEAST MONTANA. * UNTIL 300 PM MDT * AT 205 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 16 MILES SOUTH OF DODSON...OR 21 MILES SOUTHWEST OF MALTA. DOPPLER RADAR SHOWED THIS TORNADIC STORM MOVING EAST AT 25 MPH. * THE TORNADIC STORM WILL REMAIN OVER... RURAL AREAS OF CENTRAL PHILLIPS COUNTY IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 3 INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR NORTHEAST MONTANA. LAT...LON 4861 10828 4803 10842 4807 10748 4862 10727 $$ VALONE WEATHER.GOV/GLASGOW
1 follow-up statement
000 WWUS55 KGGW 252031 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 231 PM MDT SAT JUN 25 2005 MTC071-252100- /O.CON.KGGW.TO.W.0009.000000T0000Z-050625T2100Z/ PHILLIPS- 231 PM MDT SAT JUN 25 2005 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PHILLIPS COUNTY UNTIL 300 PM MDT... AT 226 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS STORM WAS LOCATED 6 MILES SOUTH OF WAGNER...OR 11 MILES SOUTHWEST OF MALTA...MOVING EAST AT 25 MPH. THIS POTENTIAL TORNADO PRODUCING STORM WILL BE... NEAR MALTA BY 250 PM MDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 3 INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR NORTHEAST MONTANA. LAT...LON 4861 10828 4803 10842 4807 10748 4862 10727 $$ VALONE WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Jun 25, 10:05 AM MDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 25, 10:05 AM MDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 1005 AM MDT SAT JUN 25 2005 .SHORT TERM...FOR NORTHEAST MONTANA TODAY... THE UPPER FLOW HAS BEEN TURNING SW OVERNIGHT AND THIS MORNING. ONE WEAK SHORTWAVE IN THIS FLOW THAT PRODUCED A COUPLE OF SEVERE STORMS OVERNIGHT HAS MOVED OUT OF THE AREA...SO WILL REMOVE POPS THIS MORNING...AND ALSO LOWER CLOUD COVER SE. MODELS FORECAST AIRMASS TO BECOME VERY UNSTABLE WITH INCREASINGLY WARM AND MOIST LOW LEVEL FLOW FROM THE SE. THIS WILL CONVERGE ALONG A SURFACE LOW CENTER NOW OVER CENTRAL MT THAT WILL MOVE INTO OUR WEST THIS AFTERNOON. INDICATIONS OF A NNE-SSW ORIENTED STATIONARY FRONT. THIS WILL PUT MOST OF OUR AREA IN CONTINUED WARM ADVECTION AND THICKNESSES INTO 570S DM...SO HAVE RAISED HIGHS 2-4F. ALL OF NE MT IN SLIGHT RISK FOR SEVERE. SATELLITE CHANNELS INDICATE MOST MOISTURE WILL BE COMING IN FROM THE WEST OFF THE ROCKIES TO FIRST GENERATE THUNDERSTORMS LATE THIS AFTERNOON IN OUR WEST. IT APPEARS SUBTROPICAL FLOW FROM THE SOUTH WE HAD EARLIER THIS WEEK WONT BE MUCH OF A FACTOR IN THIS SYSTEM. ETA DEPICTS A SHORTWAVE ARRIVING WITH THE WESTERN MOISTURE IN OUR NW LATE THIS AFTERNOON...CLOSE TO DEVELOPING FRONT. WINDS RUNNING JUST A LITTLE UNDER LAKE WIND CRITERIA...88D VWP SHOWING 20KT SE WIND JUST OFF SURFACE...SO WILL LOOK AT A LITTLE MORE BEFORE THE NOON EXPIRATION. SIMONSEN PREVIOUS DISCUSSION...FOR NORTHEAST MONTANA...TODAY THRU MONDAY...UPPER FLOW BACKING TO SOUTHWEST WITH SHORT WAVES IN THIS UNSTABLE FLOW MAKING FOR AN ACTIVE AND COMPLEX FORECAST. MODELS HAVE PRETTY SIMILAR SOLUTIONS FOR THIS PERIOD...HAVE USED A BLEND...BUT MUCH WILL DEPEND UPON PLACEMENT AND ORGANIZATION OF CONVECTION. EXPECT NUMEROUS SURFACE BOUNDARIES ASSOCIATED WITH CONVECTION TO MAKE FOR ESPECIALLY COMPLEX WIND FORECAST. STRONG EASTERLY FLOW THIS MORNING JUSTIFIES A LAKE WIND ADVISORY...ALBEIT ONLY NECESSARY FOR VICINITY OF DAM. WILL CONTINUE FLASH FLOOD WATCH FOR TONIGHT GIVEN AMPLE MOISTURE AND POTENTIAL FOR HEAVY RAINFALL...THOUGH COULD BE MORE OF A SMALL STREAM FLOODING PROBLEM THAN FLASH FLOODING. TODAY...OVERNIGHT CONVECTION...SOME HAS BEEN SEVERE...EXPECTED TO LINGER ACROSS PORTIONS OF CENTRAL AND NORTHEAST CWA THIS MORNING... THEN PARTIAL CLEARING WILL ALLOW BOUNDARY LAYER WARMING TO DESTABILIZE FOR ANOTHER ROUND OF DEEP/SEVERE CONVECTION DURING MAINLY LATE AFTERNOON INTO EVENING AS SHORT WAVE CROSSES CENTRAL MONTANA. HAVE GONE CLOSE TO MODEL GUIDANCE ON MAXIMA...THOUGH CONCERNED THAT COULD BE ENOUGH RESIDUAL CLOUDS AND COOLED OUTFLOW FROM OVERNIGHT CONVECTION TO HINDER WARMING TO DEGREE FORECAST. EXPECT SURFACE PRESSURE GRADIENT TO RELAX BY MIDDAY TO END LAKE WIND ADVISORY CRITERIA. TONIGHT...MODELS SHOWING CONVECTIVE FEEDBACK MUCH OF THIS PERIOD... SUPPORTING DEEP CONVECTION IN FORECAST BUT OBSCURING MORE SUBTLE FEATURES...INCREASING FORECAST CHALLENGE. NAM SHOWING DEPARTING SHORT WAVE OVER NORTHEAST ZONES AT ONSET OF PERIOD WITH ANOTHER CROSSING MORE EAST CENTRAL MONTANA AROUND MIDNIGHT AS COLD FRONT PROGRESSES EAST ACROSS MONTANA. HAVE USED SEVERE WORDING IN WEATHER GRIDS...INCLUDING HEAVY RAINFALL...DURING EVENING...THEN RESTRICTING TO NORTHEAST AFTER MIDNIGHT IN ASSOCIATION WITH NAM SHORT WAVE LIKELY TO AFFECT MAINLY THOSE ZONES. SUNDAY THROUGH MONDAY...COOL FRONT PROGRESSES TO MONTANA/DAKOTA BORDER AND BECOMES LESS WELL DEFINED SUNDAY...BUT UNSTABLE SOUTHWEST FLOW ALOFT REMAINS TO SUPPORT SCATTERED ELEVATED CONVECTION...MAINLY SUNDAY AFTERNOON AND NIGHT. HAVE MENTIONED SEVERE WORDING FOR SUNDAY AFTERNOON AND EVENING WITH MOST UNSTABLE CONDITIONS. SOME DISCREPANCIES BETWEEN NAM AND GFS ON TIMING AND EXTENT OF THIS ROUND OF CONVECTION...HAVE BROADBRUSHED SWATH OF CONVECTION ACROSS MAINLY WESTERN ZONES IN BLEND OF MODELS THAT EXTENDS THROUGH SUNDAY NIGHT...THEN EXITS NORTHERN ZONES MONDAY MORNING. ANOTHER SHORT WAVE EXPECTED LATER MONDAY...BUT HAVE NOT MENTIONED SEVERE FOR MONDAY AFTERNOON PENDING MORE DEFINITIVE INFORMATION. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY... AN UPPER TROUGH ACROSS THE NORTHERN ROCKIES SWINGS ACROSS NORTHEAST MONTANA TO BE FOLLOWED BY FLAT FLOW OR A LITTLE WEAK RIDGING ACROSS THE AREA FOR THE REMAINDER OF THE WEEK. MODELS GENERALLY AGREE ON THE PATTERN...BUT THERE ARE STILL SOME TIMING DIFFERENCES...WITH THE GFS CONTINUING TO LEAD THE PACK WITH THE FASTEST TIMING. LOOKS LIKE THE BEST CHANCE OF SEVERE WEATHER DURING THE EXTENDED PERIOD WILL BE JUST AHEAD OF THE UPPER TROUGH MONDAY EVENING. MON NIGHT & TUESDAY...THE AIR MASS WILL BE MOIST AND UNSTABLE OUT AHEAD OF THE UPPER TROUGH MONDAY NIGHT...WHICH WILL LIKELY LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS. GIVEN THE PATTERN/RECENT HISTORY & FAVORABLE TIME OF YEAR QUITE POSSIBLE THAT SOME STORMS COULD BE TURN SEVERE ONCE AGAIN. BIGGEST MODEL DIFFERENCES CENTER AROUND THE SPEED OF THE UPPER TROUGH. THE GFS CARRIES THE UPPER TROUGH TO THE MONTANA/NORTH DAKOTA BORDER BY 00Z WEDNESDAY...BUT THE CANADIAN/UKMET/ECMWF OFFER UP SLOWER SOLUTIONS KEEPING THE TROUGH AXIS FURTHER WEST...WHICH WOULD INCREASE THE CHANCE OF ANOTHER ROUND OF CONVECTION LATE TUESDAY AFTERNOON/EVENING. INHERITED GRIDS HAVE ISOLATED TO SCATTERED THUNDERSTORMS DURING THIS TIME WHICH LOOKS GOOD. AS WE GET CLOSER TO THE FORECAST PERIOD WILL CERTAINLY NEED TO ASSES THE SEVERE POTENTIAL...BUT WILL HOLD OFF ON ANY MENTION NOW AS IT IS STILL A FEW DAYS OUT. PLAN TO LOWER TEMPERATURES A BIT TUESDAY AS WE ARE ABOVE THE HIGH END OF ENSEMBLE GUIDANCE. STILL GENERALLY STAYED ABOUT 5 TO 10 DEGREES ABOVE THE ENSEMBLE MEAN EVEN THOU THE GFS AND SEVERAL PERTURBATIONS ARE FASTER WITH THE UPPER TROUGH AND HAVE A COOLER AIR MASS ACROSS THE AREA. PUTTING SOME WEIGHT ON THE FACT THAT ALL OF THE OTHER OPERATIONAL MODELS ARE SLOWER WITH THE UPPER TROUGH AND ASSOCIATED COOLING. WILL NEED TO KEEP AN EYE ON THE SPEED OF THE UPPER TROUGH AND IT/S AFFECTS ON TEMPERATURES. TUES NIGHT THROUGH WED NIGHT...MUCH WILL DEPEND ON THE SPEED AND LOCATION OF THE UPPER TROUGH. THE LATEST GFS PUSHES THE UPPER TROUGH QUICKLY INTO THE UPPER MISSISSIPPI VALLEY WEDNESDAY...AND BRINGS A DRY AND STABLE AIR MASS INTO EASTERN MONTANA. AS THE OTHER MODELS ARE SLOWER WITH THE UPPER TROUGH WILL LINGER SOME SHOWERS AND STORMS INTO WEDNESDAY...BUT PLAN TO TRIM BACK THE POPS FOR WEDNESDAY NIGHT TO OUR EASTERN ZONES ONLY. IF IT BECOMES MORE CLEAR THAT THE UPPER TROUGH WILL ZIP THROUGH AS QUICKLY AS THE GFS IS SHOWING IT WOULD BE POSSIBLE TO REMOVE THE POPS ACROSS OUR WESTERN ZONES FOR WEDNESDAY. TEMPERATURES SHOULD BE A LITTLE BELOW AVERAGE IN THE WAKE OF THE UPPER TROUGH. WED NIGHT & THURSDAY...MODELS COME BACK INTO GOOD AGREEMENT THAT THE UPPER TROUGH WILL BE WELL EAST OF THE AREA BY THIS TIME WITH FLAT FLOW OR SOME WEAK RIDGING ACROSS THE AREA. SHOULD FINALLY HAVE A CONVECTION-FREE PERIOD OF FAIR WEATHER WITH SEASONABLE TEMPERATURES. FRIDAY INTO SATURDAY...THE GFSLR SWINGS ANOTHER UPPER TROUGH BY WELL TO OUR NORTH WITH A COLD FRONT TO WORK ACROSS THE AREA FRIDAY NIGHT. THE UPPER TROUGH IS MUCH FURTHER NORTH THAN THE MID-WEEK TROUGH...AND PROBABLY NOT MUCH TIME FOR MOISTURE TO ADVECT BACK INTO THE AREA AHEAD OF THE FRONT. THE ECMWF MAINTAIN MORE OR LESS FLAT FLOW ACROSS THE AREA AND DOES NOT DEPICT SUCH A TROUGH BY THE END OF IT/S RUN AT 12Z FRIDAY. FOR NOW PLAN TO KEEP THINGS DRY WITH TEMPERATURES NEAR NORMAL FOR THE END OF THE WEEK INTO THE START OF NEXT WEEKEND. CB && AVIATION...VFR CONDITIONS EXPECTED AT THE TERMINAL THROUGH AT LEAST MID-AFTERNOON. ISOLATED CONVECTION TO THE SOUTHWEST OF KGGW COULD PRODUCE A BRIEF PERIOD OF LOWER END VFR CONDITIONS THROUGH ABOUT 14Z AT KGGW AND KOLF IF THEY HOLD TOGETHER. ISOLATED THUNDERSTORMS ARE POSSIBLE LATER TODAY...WHICH WILL BECOME MORE SCATTERED IN COVERAGE THIS EVENING. THE POTENTIAL IS THERE FOR SOME STORMS TO BECOME SEVERE WITH LARGE HAIL AND WIND GUSTS IN EXCESS OF 50KTS. THE WIND WILL ALSO VEER FROM SOUTHEAST AT THE SURFACE TO SOUTHWEST A FEW THOUSAND FEET AGL. LOCAL MVRF CIGS AND VIS POSSIBLE IN THE HEAVIER CONVECTION. CB && .GLASGOW WATCHES/WARNINGS/ADVISORIES...LAKE WIND ADVISORY FOR FORT PECK LAKE 4 AM TO 12 PM TODAY. FLASH FLOOD WATCH CENTRAL AND SOUTHERN VALLEY COUNTY 6 PM SUNDAY TO 6 AM MONDAY. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 25, 1:54 PM MDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 154 PM MDT SAT JUN 25 2005 MTZ016>027-059>062-262000- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 154 PM MDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR ALL OF NORTHEAST MONTANA THROUGH 9 PM MDT. TORNADOES...HAIL TO 3 INCHES IN DIAMETER...WIND GUSTS TO 80 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE. FOR A COMPLETE LISTING OF COUNTIES PLEASE SEE WWUS65 KGGW OR GTFWCNGGW. A LAKE WIND ADVISORY FOR FORT PECK LAKE IS IN EFFECT UNTIL 4 PM. PLEASE SEE GTFNPWGGW FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHEAST MONTANA DURING THE AFTERNOON AND EVENING HOURS SUNDAY AND MONDAY. OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 25, 10:14 AM MDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1014 AM MDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL 12 SW BROCKWAY 47.17N 105.94W
06/25/2005 0.75 INCH MCCONE MT TRAINED SPOTTER
&&
MDPThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:51 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Prairie | 54 min |
| Jun 25, 2:47 AM MDT | Severe Thunderstorm Warning | GGW | Phillips | 36 min |
| Jun 25, 1:26 PM MDT | Severe Thunderstorm Warning | GGW | Petroleum | 64 min |
| Jun 25, 1:38 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 67 min |
| Jun 25, 2:12 PM MDT | Tornado Warning | GGW | Petroleum | 34 min |
| Jun 25, 2:53 PM MDT | Tornado Warning | GGW | Phillips | 69 min |
| Jun 25, 2:56 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 64 min |
| Jun 25, 3:41 PM MDT | Tornado Warning | GGW | Valley | 64 min |
| Jun 25, 4:01 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 59 min |
| Jun 25, 4:35 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Roosevelt, Valley | 55 min |
| Jun 25, 4:39 PM MDT | Flash Flood Warning | GGW | Valley | 2 hr |
| Jun 25, 4:54 PM MDT | Severe Thunderstorm Warning | GGW | Daniels | 66 min |
| Jun 25, 5:29 PM MDT | Severe Thunderstorm Warning | GGW | Roosevelt | 61 min |
Nearby
Tornado Warnings in Montana, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.